RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Karabut, E A

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:252
Abstract pages:908
Full texts:195
References:83
E-mail: ,

http://www.mathnet.ru/eng/person28920
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/297782

Publications in Math-Net.Ru
2020
1. E. A. Karabut, E. N. Zhuravleva, “Construction of exact solutions of the problem of the motion of a fluid with a free boundary using infinite systems of differential equations”, TMF, 202:3 (2020),  425–436  mathnet  elib; Theoret. and Math. Phys., 202:3 (2020), 371–380  isi  scopus
2. E. N. Zhuravleva, N. M. Zubarev, O. V. Zubareva, E. A. Karabut, “A new class of exact solutions in the planar nonstationary problem of motion of a fluid with a free boundary”, TMF, 202:3 (2020),  393–402  mathnet  elib; Theoret. and Math. Phys., 202:3 (2020), 344–351  isi  scopus
2019
3. E. N. Zhuravleva, N. M. Zubarev, O. V. Zubareva, E. A. Karabut, “Algorithm for constructing exact solutions of the problem of unsteady plane motion of a fluid with a free surface”, Pis'ma v Zh. Èksper. Teoret. Fiz., 110:7 (2019),  443–448  mathnet  elib; JETP Letters, 110:7 (2019), 452–456  isi  scopus
2018
4. N. M. Zubarev, E. A. Karabut, “Exact local solutions for the formation of singularities on the free surface of an ideal fluid”, Pis'ma v Zh. Èksper. Teoret. Fiz., 107:7 (2018),  434–439  mathnet  elib; JETP Letters, 107:7 (2018), 412–417  isi  scopus
2011
5. E. N. Zhuravleva, E. A. Karabut, “Loaded complex equations in the jet collision problem”, Zh. Vychisl. Mat. Mat. Fiz., 51:5 (2011),  936–955  mathnet  mathscinet; Comput. Math. Math. Phys., 51:5 (2011), 876–894  isi  scopus
1995
6. E. A. Karabut, “A family of exact solutions that are close to gravitational waves of maximum amplitude”, Dokl. Akad. Nauk, 344:5 (1995),  623–626  mathnet  mathscinet  zmath; Dokl. Math., 40:10 (1995), 534–537
7. E. A. Karabut, “Summation of the Witting series in the solitary wave problem”, Sibirsk. Mat. Zh., 36:2 (1995),  328–347  mathnet  mathscinet  zmath; Siberian Math. J., 36:2 (1995), 287–304  isi
1994
8. E. A. Karabut, “On a problem of a solitary wave on the surface of a fluid”, Dokl. Akad. Nauk, 337:3 (1994),  339–341  mathnet  mathscinet  zmath; Dokl. Math., 39:7 (1994), 538–541

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021